Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

This is the limit!!!

Recommended Posts

Guest agentx

Man this soooo freakin SUX! i was so happy the past week that i was getting results so early with accutane on such a low dosage ... today i got another BAD BAD BAD breakout and my skin looks worse then before ... i am so pissed off ...

I guess im expecting results too early but this sux still ](*,)

I have two exams tommorow and i dunno if ill go with this skin.

I hate my skin!

PeaCe out :D

Share this post


Link to post
Share on other sites

Same here when i first started accutane (2 April) the first week was great, no oil what so ever.

got the breakout on day 14, went away pretty quick.

upped my dosage to 50 on the 2 May (been on tane now for 1 month 20 days) and all has gone wrong.

got the breakout which is expected when u up ya dose, but it is lasting and shows no signs of going any time soon. i am so mad

i thought that everything gets better the more u get into treatment,

my face looks so crap it is horrible

I had my blood teaken yesterday and i have a derm appoint on tues to fidn out if all is okay.

I hope it is cause i would hate to be taken of this pill cause my face would just get even worse. and i also hope my derm up;s my dosage.

argh this sucks :D

Share this post


Link to post
Share on other sites

I know how much it sucks. I went through it too but go take your exams and do well! If you don't you'll not only have acne but you'll be failing school as well and that would suck double!

Share this post


Link to post
Share on other sites

Yeah, my breakout was REALLY REALLY bad when I started on accutane....I'm still recovering unfortunantly with redness/scars, so do your best to take care of your skin right now, it will eventually go away. remember its a six month process.

Share this post


Link to post
Share on other sites

didnt ur derms tell u tha its gunna get worse at first? some ppl it improves within the first month.. others it gets worse.. i dunt have alotta pimples now.. i jus have alotta red marks..

Share this post


Link to post
Share on other sites

Stick with it man, we are rooting for you. Like the others said, don't skip the exams. School is long-term. Hopefully your acne wont be.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×